UPM Institutional Repository

Items where Author is "A. Elbeleze, Asma"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

A. Elbeleze, Asma and Kilicman, Adem and M. Taib, Bachok (2016) Approximate solution of integro-differential equation of fractional (arbitrary) order. Journal of King Saud University - Science, 28 (1). pp. 61-68. ISSN 1018-3647

This list was generated on Thu Jan 23 20:54:56 2020 UTC.